# SDR SCNA20251117437

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 55,247 hours, 31,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: View Port
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE VEIWING WINDOW FOR BOTTLE PRESSURE IS NOT SECURE.   REMOVED SLIDE ASSY FROM DOOR AND REMOVED SLIDE FROM COVER ASSY IAW AMM 25-66-01.  BONDED VIEWING WINDOW TO SLIDE COVER REF SOPM 20-50-20.  RE INSTALLED SLIDE INTO COVER AND INSTALLED DOOR SLIDE ASSEMBLY ON TO DOOR IAW AMM 25-66-01.  RII OF SLIDE INSTALL INTO COVER AND SLIDE INSTALLATION ON DOOR COMPLETE.
